The Interval between Successive Cases of an Infectious Disease

Fine, PE; (2003) The Interval between Successive Cases of an Infectious Disease. American journal of epidemiology, 158 (11). pp. 1039-47. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwg251

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwg251

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar